# SDR 2020F00094

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 3,201 hours, 2,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 692510012
- Condition: Dented
- Location: Te Flap
- Part time: 3,201 hours, 2,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP LOWER SKIN DAMAGE (DENT).
